# SDR AALA202404299455

- Difficulty date: March 3, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 77,073 hours, 31,515 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 114087005
- Part serial: CWDDDH39799
- Condition: Leaking
- Location: Hyd System
- Part time: 77,073 hours, 31,515 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE FLIGHT CREW ABORTED THE APPROACH INTO MZT DUE TO A LOSS OF THE GREEN HYDRAULIC SYSTEM. FLIGHT CREW REPORTED THAT THE GREEN HYDRAULIC QUANITY WENT TO ZERO DURING FINAL APPROACH WITH THE GEAR DOWN AND FLAPS WERE SELECTED TO FULL BUT ONLY WENT TO FLAPS 3. HYDRAULIC QUANTITY AND PRESSURE WERE AT ZERO. THE FLIGHT CREW WAS UNABLE TO RETRACT THE FLAPS ON GO AROUND AFTER HYDRAULIC LOSS. THE FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURES AND SAFELY LANDED AT MZT WHERE THE AIRCRAFT WAS TOWED TO THE HARDSTAND FOR THE PASSENGER TO DEPLANE.  MAINTENANCE FOUND THE RIGHT HAND MAIN LANDING GEAR DOOR BYPASS VALVE LEAKING AND REPLACED IT PER AMM 32-31-13. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
